# SDR AALA981465

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD SECTION AT FIRST CLASS GALLEY EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED FEED WIRE TO EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  (M)
